# SDR MASA2008111400773

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 12,167 hours, 9,360 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2719 PHX-SBA.  LT AFT EMERGENCY DOOR CAUTION MESSAGE INTERMITTENT.  MX CLEANED PROXIMITY SENSOR.
